MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CUTTING ELECTRODE, STERILE, 24FR; 24FR ELECTRODE

KARL STORZ SE & CO. KG CUTTING ELECTRODE, STERILE, 24FR; 24FR ELECTRODE
Model Number 27040G
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The broken electrode has not been returned for evaluation.
 
Event or Problem Description
Allegedly, during a procedure, the loop of the electrode broke off into the patient.They were able to retrieve it; there was no harm to patient.

Brand Name
CUTTING ELECTRODE, STERILE, 24FR
Common Device Name
24FR ELECTRODE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key8026803
Report Number9610617-2018-00087
Device Sequence Number19105902
Product Code HIH
UDI-Device Identifier04048551393246
UDI-Public4048551393246
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K882270
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040G
Device Catalogue Number27040G
Device Lot Number37GH1729
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2018
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1